Irritations from using benzoyl peroxide-Urgent help needed!
I have stopped using an AcneFree (acne treatment widely sold in USA, its active ingredient is BENZOYL PEROXIDE 2.25% in purifying cleanser and another 3.37% benzoyl peroxide in its repairing lotion) for one day because my face gets itchy and swellen. But these irritations do not disappear yet. What should i do? Which treatment would you recommend? Please help! I'm suffering right now in US.
คำถามที่:Q3055| จากคุณchoii| 16/07/2550 22:02 น.
Your problem is Contact dermatitis caused by irritation From benzoyle peroxide. Firstly , you should stop using this product , wash your face with water ( not warm) , avoid using any soap , Foam or cleanser. Mild steroid cream such as 0.02% or 0.1% Triamcinolone cream should be applied twice a day For about 7 day to treat the irritation. also moisturiser for sensitive skin should be applied on top of the steroid cream Avoid using anyother cream such as anti - wrinkle or whitening cream also.
ตอบโดย:ราชเทวีคลินิก| วันที่ 23/07/2550

จาก: 0 คน
VIEWS
1245
izmir escort kayseri escort gaziantep rus escort
gaziantep escort gaziantep escort